Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

yeast infection, monistat, itching, slight burning, and white odourless discharge, acidophilus,

I am pretty sure I have a yeast infection ... I bought a 7 day monistat, but the box says not to use if it s your first one and you haven t confirmed with a doctor. I m experiencing itching, slight burning, and white odorless discharge . Do yeast infections ever go away by themselves? I took some acidophilus and ate some yogurt... hoping that will help. Should I definitely not try the monistat?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  666
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It would be better if you just go see a gynecologist and confirm that you are having the yeast infection you think you do.
Yeast infections dont go away on their own and need proper treatment and also finding the cause.
Although monistat vaginal tablets are safe to use it would be better to use it after consulting your doctor.
Till then avoid touching and scratching that area. Keep the area dry. Use cotton panties, and avoid using tampons or intravaginal devices.
Take care
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor